# SDR SWIA202053082

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589-STGR 24L/26R-FRAME CORRODED.  C-CHECK RO 10/4/2020.  REPAIRED FS 589-STGR 24L/26R-FRAME CORROSION, REF CRJ200 SRM.   LEAK CHECK GOOD.
